# SDR CHQA201100070

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 24,210 hours, 19,553 cycles
- Engine: Allsn AE3007A
- Engine time: 12,054 hours, 12,577 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 12039715001
- Condition: Missing
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT ON CLIMBOUT, THE CABIN ALTITUDE WAS CLIMBING ALONG WITH THE AIRCRAFT ALTITUDE.  I AUTO MODE THE CABIN ALTITUDE CLIMBED TO 7800FT SWITCHING TO MANUAL MODE HAD NO EFFECT AND THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE GROUND AIR CONNECTION CHECK VALVE MISSING.  THE PRESSURIZATION SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT RELEASED FOR SERVICE.  THE DEFERRAL WAS CLEARED IN KCMH ON 3/21/2011 WHEN THE GROUND AIR CONNECTION CHECK VALVE WAS REPLACED.  NO FURTHER PRESSURIZATION ISSUES WERE REPORTED.
